advertisement
Question
Posted by: Bronia | 2009/08/10

subclavian vein stents and Warfarin/Dispirin therapy

My doctor recommended me to stop anticoagulants 12 years after stents were inserted into my subclavian vein. Blood in my left arm veins seem not to flow freely now.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Bronia
If you have signs of sluggish bloodflow you can take an antiplatelet medication like 1/2 disprin a day or Persantin. If your clotting factors or INR is abnormal, your doctor should know about this and ensure that you do not have a risk of developing clots, so ask your GP to check this for you.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Bronia | 2009/08/12

Thank you very much!

Reply to Bronia

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement